# SDR SIMA2020010230001

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND AFT AVIONICS DOOR 272DR CRACKED UNDER EYELET.-C/A-REPAIRED AFT AVIONICS DOOR 272DR IAW EMB 145 SRM 52-44-02-RE ITEM 2 AND ERS-EM-5200-1043. (REPAIR MATERIALS: DOUBLER, 2024T3 0.050, FILLER, 2024T3 05050)
